# SDR SWAA2019012128689

- Difficulty date: January 3, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET ASSEMBLY CRACKED AT BS 500D, STR 19R.  R&R GUSSET ASSEMBLY PER SRM AND DWG.
